On Large Additive Functions over Primes of Positive Density
Mathematica balkanica, Tome 10 (1996) no. 1, p. 103
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1996_10_1_a10,
author = {A. Ivich},
title = {On {Large} {Additive} {Functions} over {Primes} of {Positive} {Density}},
journal = {Mathematica balkanica},
pages = {103},
year = {1996},
volume = {10},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1996_10_1_a10/}
}
A. Ivich. On Large Additive Functions over Primes of Positive Density. Mathematica balkanica, Tome 10 (1996) no. 1, p. 103. http://geodesic.mathdoc.fr/item/MABA_1996_10_1_a10/